MAUDE Adverse Event Report: OSPREY MEDICAL DYEVERT PLUS EZ CONTRAST REDUCTION SYSTEM; INJECTOR AND SYRINGE, ANGIOGRAPHIC

OSPREY MEDICAL DYEVERT PLUS EZ CONTRAST REDUCTION SYSTEM; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number HV-EZ-RRS-10
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, user identified air continued to appear in patient fluid pathway of module.Device was removed and replaced with a new module with no impact to patient or procedure.No adverse events were reported.Investigation of returned product identified a bond gap of adhesive between tubing and housing.Investigation identified this was an isolated manufacturing issue.

Brand Name
DYEVERT PLUS EZ CONTRAST REDUCTION SYSTEM
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
OSPREY MEDICAL
5600 rowland road
suite 250
minnetonka MN 55343
MDR Report Key10922917
Report Number3010368762-2020-00001
Device Sequence Number4282736
Product Code DXT
UDI-Device Identifier00815241020614
UDI-Public00815241020614
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2022
Device Model NumberHV-EZ-RRS-10
Device Catalogue NumberHV-EZ-RRS-10
Device Lot Number010142
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2020
Initial Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1